# SDR REXA201100793

- Difficulty date: October 30, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N8488D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7488
- Aircraft time: 24,335 hours, 21,476 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Trim Switch
- Condition: Dirty
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AILERON TRIM ONLY TRIMS LEFT WING DOWN.  OPERATIONAL TEST OF AILERON TRIM NORMAL.  CLEANED AILERON TRIM SWITCH.  OK FOR SERVICE PER CRJ AMM 27-11-00.
